Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have itchy res spot all over back, stomach and arm. On antihistamine tablet, moisturizing cream. Suggestion

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1996
Answered : 961 Questions
I have itchy small red spots all over my back and stomach and a few on my upper arms.The nurse practitioner has given me anti hystamine tablets and some moisturising cream.The doctor says that they are definitely not chickenpox or shingles (I've had both). I've been teaching Early years class in which chickenpox is rife . The spots have been getting more each day since last Sunday. I'm wondering (with horror) if they are bedbug bites! (I don't have any animals so don't think that they are cat flea bites.) XXXXXXX
Posted Sun, 21 Apr 2013 in Skin Rash
Answered by Dr. Prasad Akole 18 minutes later
Dear XXXXXXX welcome and thanks for entrusting your query here at Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

They can not be chickenpox or shingles.
Are they turning black at places/ scabbing?
Are these spots raised? Bedbug bites will be distinct raised spots.

It could be an allergic rash which is red and itchy. It should reduce with anti-histaminic medicines.

If you had recent iritis, the rash can uncommonly be of site just below the text box. You can email the image to
with subject- (Attn: Dr. Prasad Akole)
I can then tell you more precisely.

I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Please ask for any clarifications before closing and rating this query.

Take care and please keep me informed of your progress at
Good Luck! Thank you!!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor